On a type of generalized symmetric manifolds
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 921-934
Published online July 31, 2019
Rajesh Kumar
Pachhunga University College
Abstract : The object of the present paper is to study generalized pseu\-do-projectively symmetric manifolds and Einstein generalized pseudo-project\-ively symmetric manifolds. Finally, the existence of generalized pseudo-projectively symmetric manifolds have been proved by two non-trivial examples.
Keywords : almost pseudo symmetric manifold, Einstein manifold, pseudo-projective curvature tensor
MSC numbers : Primary 53C15, 53C25
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd